# SDR SWAA000809

- Difficulty date: April 28, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 57,492 hours, 62,067 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A5170
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND EXFOLIATION CORROSION ON Z-CHORD, BS 270, LBL 10, WL 208.  REMOVED AND REPLACED Z-CHORD SECTION PER SRM.
